فهرست مطالب

fuzzy systems - Volume:9 Issue:5, 2012
  • Volume:9 Issue:5, 2012
  • Special Issue: Fuzzy Mathematics
  • تاریخ انتشار: 1391/09/13
  • تعداد عناوین: 10
|
  • H. Vosoughi, S. J. Hosseini Ghoncheh Page 1
    In a fuzzy metric space (X;M; ), where  is a continuous t􀀀norm, a locally fuzzy contraction mapping is de ned. It is proved that any locally fuzzy contraction mapping is a global fuzzy contractive. Also, if f satis es the locally fuzzy contractivity condition then it satis es the global fuzzy contrac- tivity condition
  • H. L. Huang Page 7
    In this paper, the notions of (T; S)-composition matrix and (T; S)- interval-valued intuitionistic fuzzy equivalence matrix are introduced where (T; S) is a dual pair of triangular module. They are the generalization of composition matrix and interval-valued intuitionistic fuzzy equivalence matrix. Furthermore, their properties and characterizations are presented. Then a new method based on ~ 􀀀matrix for clustering is developed. Finally, an example is given to demonstrate our method.
  • T. Z. Xu, M. J. Rassias, W. X. Xu, J. M. Rassias Page 21
    . The xed point alternative methods are implemented to give Hyers- Ulam stability for the quintic functional equation f(x + 3y) 􀀀 5f(x + 2y) + 10f(x+y)􀀀10f(x)+5f(x􀀀y)􀀀f(x􀀀2y) = 120f(y) and the sextic functional equation f(x + 3y) 􀀀 6f(x + 2y) + 15f(x + y) 􀀀 20f(x) + 15f(x 􀀀 y) 􀀀 6f(x 􀀀 2y) + f(x 􀀀 3y) = 720f(y) in the setting of intuitionistic fuzzy normed spaces (IFN-spaces). This method introduces a metrical context and shows that the stability is related to some xed point of a suitable operator. Furthermore, the interdisciplinary relation among the fuzzy set theory, the theory of intu- itionistic spaces and the theory of functional equations are also presented in the paper
  • H. AygUn, V. CEtkin, S. E. Abbas Page 41
    The aim of this paper is to introduce (L;M)-fuzzy closure structure where L and M are strictly two-sided, commutative quantales. Firstly, we de ne (L;M)-fuzzy closure spaces and get some relations between (L;M)- double fuzzy topological spaces and (L;M)-fuzzy closure spaces. Then, we introduce initial (L;M)-fuzzy closure structures and we prove that the category (L;M)-FC of (L;M)-fuzzy closure spaces and (L;M)-C-maps is a topological category over the category SET. From this fact, we de ne products of (L;M)-fuzzy closure spaces. Finally, we show that an initial structure of (L;M)-double fuzzy topological spaces can be obtained by the initial structure of (L;M)-fuzzy closure spaces induced by them
  • Y. H. Shen, F. X. Wang, W. Chen Page 63
    In this paper, the concept of intuitionistic fuzzy mapping as a gen- eralization of fuzzy mapping is presented, and its'' relationship with intuitionis- tic fuzzy relations is derived. Moreover, some basic operations of intuitionistic fuzzy mappings are de ned, hence we can conclude that all of intuitionistic fuzzy mappings constitute a soft algebra with respect to these operations. Af- terwards, the Atanassov''s operator is applied to intuitionistic fuzzy mappings and the corresponding properties are examined. Finally, the decomposition and representation theorems of intuitionistic fuzzy mappings are established.
  • M. Imdad, J. Ali, M. Hasan Page 77
    In this paper, we introduce a new class of implicit functions and also common property (E.A) in modi ed intuitionistic fuzzy metric spaces and utilize the same to prove some common xed point theorems in modi ed intu- itionistic fuzzy metric spaces besides discussing related results and illustrative examples. We are not aware of any paper dealing with such implicit functions in modi ed intuitionistic fuzzy metric spaces.
  • J. X. Fang, H. Zhang Page 93
    The notion of generalized locally bounded I-topological vector spaces is introduced. Some of their important properties are studied. The relationship between this kind of spaces and the locally bounded I-topological vector spaces introduced by Wu and Fang [Boundedness and locally bounded fuzzy topological vector spaces, Fuzzy Math. 5 (4) (1985) 87􀀀94] is discussed. Moreover, we also use the family of generalized fuzzy quasi-norms to char- acterize the generalized locally bounded I-topological vector spaces, and give some applications of this characterization.
  • Y. Yin, J. Zhan, B. Davvaz Page 105
    In this paper, the new notions of \belongingness (2) «and \quasicoincidence (q)» of a fuzzy point with a fuzzy set are introduced. By means of this new idea, the concept of (;) -fuzzy n-ary subhypergroup of an n- ary hypergroup is given, where; 2 f2; q; 2 ^q; 2 _q g, and it is shown that, in 16 kinds of (;) -fuzzy n-ary subhypergroups, the signi cant ones are the (2; 2) -fuzzy n-ary subhypergroups, (2; 2 _q) -fuzzy n-ary subhypergroups and the (2 ^q; 2) -fuzzy n-ary subhypergroups.
  • R. Ahmad, M. Dilshad, J. C. Yao Page 125
    In this paper, we introduce and study a mixed variational inclusion problem involving in nite family of fuzzy mappings. An iterative algorithm is constructed for solving a mixed variational inclusion problem involving in nite family of fuzzy mappings and the convergence of iterative sequences generated by the proposed algorithm is proved. Some illustrative examples are also given.
  • S. GUmUs, H. Efe, C. Yildiz Page 137
    The aim of this paper is to give the set of all t-best approximations on fuzzy n-normed spaces and prove some theorems in the sense of Vaezpour and Karimi [13].